News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Testicular Cancer

Question: Lumps in upper portion of the right testicle


 boredcop - Wed Mar 07, 2007 7:52 pm

Hello,

About a month ago I discovered a small lump to the upper portion of the right testicle, I say 'a lump' but it feels like two that are joined, the one behind fading into the testicle or so it feels.

Naturally I went to my doctor and he took blood tests and a urine sample. Everything seemed ok with the tests apart from raised liver enzymes.

I was then put on a broad spectrum antibiotic (cant remember name) and this was followed by Norfloxacin after a visit to the specialist. He seemed to think this was a better product than any broad spectrum Antibiotic, however, he ruled out any STD (Impossible anyway).

I had a scan revealing a lump, however not being awe inspired by the unqualified 'stand in' scan operator I was a little concerned.

I'm now down for surgery to remove the lumps as I've started to feel a weird sensation thats like a pulling on my scrotum, it comes and goes. I've also started to feel nausea, especially after waking in the morning. I'm feeling short tempered too if that helps and a litttle out of sorts ie spacey feeling head wise.

I'm 37 years old and was wondering if this sounds different to a benign cyst that I have read about? Thanks for any help or advice
 Dr. Chan Lowe - Thu Mar 08, 2007 1:35 pm

User avatar Testicular lumps may be a benign cyst; however, they may also be due to testicular cancer.

It sounds as if you are having all the right things done. I completely agree with removal of the lump. This way lump is gone and it can be examined to see if there is any indication of cancer.

Best wishes. I hope all turns out well for you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here